# SDR QXEA2019090500341

- Difficulty date: August 27, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,857 hours, 45,161 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cap
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DITCHING DAM CATCHES ON THE AFT EDGE. ADJUSTED AFTER LOOSENING THE OVERHEAD BIN CAP. CHECKS GOOD IAW AMM 25-23-06-000/400-802.
